I am currently on Roaccutane to treat my cystic acne. I have always had acne, which is partially due to my Thyroid Disease which ruined my hormone balance, resulting in more acne! I mostly am left with pretty severe scarring, but every few months I would get a huge flare up of cystic, painful acne and in between those flare ups, I had normal acne and those horrible small bumps that never turn into anything!
I am taking 40mgs per day, and have been since the initial 2 week starting period where I was taking 20mgs per day. I have just finished 2 months on Roaccutane, and I wanted to document the changes so far.
Symptom-wise, I suffer from EXTREMELY dry eyes, dry lips, a dry throat which plays with my voice, a pretty bad backache and I have just gotten over a vitamin A overdose from taking a multivitamin for 5 days which contained vitamin A. I ended up with swollen, cracked and bleeding lips, rashes all over my body and a rash on my lips! It also caused a few spots for me, which makes sense as it accelerates the effects of Roaccutane.
note - that is all my fault, obviously! I should have thought about it but I just didn't. Learnt that lesson the hard way!
Here are my photos from the day I went in to the Dermatologist to get Roaccutane, to today at just over 2 months on the medication: